MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA. SOL-MILLENNIUM; SOL-M 30ML LUER LOCK SYRINGE W/O NEEDLE

SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA. SOL-MILLENNIUM; SOL-M 30ML LUER LOCK SYRINGE W/O NEEDLE
Model Number P180030
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No anomalies were found on archived and received samples of record sol-m 30ml luer lock syringe w/o needle ref p180030, lot 04203037 checked.Root cause based on customer statement, the factory thought it maybe that individual assembly personnel did not wear the protective clothing and hats so good, and the hair fell off and adhered to the inside of the product.Corrective actions 1.Retrain and educate the assembly operators, requiring all operators to wear the protective clothing and hats well in the designated cloakroom before entering the work area; at the same time, the purification operators shall regularly clean the workshop floor and clean the work-desk, clean the hair if found the hair fall off, and avoid to taking it into the product.2.Retrain and educate all inspectors, required to check each product one by one, focusing on the hair and foreign matter in the product, and isolating and scrapping defective products in time.Sol-millennium will continue to monitor this type of issue and if data will increase, further evaluation will be performed.This report was initially submitted on 06/17/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
"customer reported: "in our nicu they were opening a 30cc luer lock syringe and found a strand of hair inside the packaging.This then triggered a sterile incident report with our quality department.".
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-M 30ML LUER LOCK SYRINGE W/O NEEDLE
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA.
311 s wacker dr, suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG LONGDE PHARMACEUTICAL CO., LTD.
no.501, shunfeng rd.
hangzhou, zhejiang 31110 6
CH   311106
Manufacturer Contact
jarryd franklin
311 wacker dr, suite 4100
chicago, IL 60606
MDR Report Key22035415
Report Number3014312726-2024-00259
Device Sequence Number12922000
Product Code FMF
UDI-Device Identifier00818392018257
UDI-Public(01)00818392018257(10)04203037(17)28022027
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP180030
Device Lot Number04203037
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown